# SDR USAA2012103000005

- Difficulty date: October 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 14,738 hours, 1,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367610200000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON BULK CARGO FLOOR PANEL 161CF APPROX 19 INCHES FROM FORWARD EDGE & 29 INCHES FROM LEFT SIDE BETWEEN FR67 TO FR69.  REPAIRED BULK CARGO FLOOR PANEL 161CF IAW A330 SRM 53-02-00 DATES OCT 01/12 & EA 104353.
